# SDR FDEA201108143270

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 80,049 hours, 27,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7103501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT STA 485 AND RBL 61 CORROSION FOUND IN SEAT TRACK.  CUT OUT CORROSION ON SEAT TRACK AT STA 485, RBL REF SRM 53-70-00, FIG 2.  PERFORMED   PENETRANT INSP OF REPAIR CHANNEL REF DC NDT MANUAL. INSTALLED REPAIR IN SEAT TRACK AT STA 485 AND RBL 61, REF 53-70-00, FIG 2, CATAGORY "A" REPAIR.
